I have been on Synthroid 40+ years. Dr just added the Cytomel yesterday to see if I might feel better. I'm Panhypopit, secondary adrenal insufficiency (Addison's), had Graves but treated with rai 41 yrs ago & have no thyroid function. I'm on a maintenance Cortef dose of 15/5/5 daily & Florinef every other day. I take Synthroid 137 + was started on Cytomel 2x a day. I'm having to take Zophran to keep my meds down. I looked up side effects but see nausea on the list of " contact Dr if... " but none of the other side effects on the list apply. I'm just curious. I don't want to give up as I'm tired of being tired & am really hopeful this can help... I'm just hoping this is just a short term adjustment thing... please share if this has been your experience.
I too have severe thyroid problems and had a TSH level of 150 at one point I was going to be put on TIROSENT and. CYTOMEL instead my GP and ENDO and Cardiologist decided to try Armour thyroid medication for me afte a short attempt at the Tirosent and CYTOMEL had me wanting to throw up and nauseous constantly .I too was on.137 of Syntheroid for 20 plus years and all of a sudden it n longer worked. it would seem your body needs T3 and Syntheroid is just T 4 the CYTOMEL help turn the T 4 into a useable hormone,T3 and T 4 are in Armour and I have not experienced any nausea with the Armour at all.
hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Adrenal Insufficiency - hi I have a simple question but not easy as I think, my body is too slim but
Posted 19 Aug 2009 • 1 answer
Posted 15 Jul 2010 • 3 answers
Posted 10 Oct 2012 • 2 answers
Posted 13 Nov 2012 • 2 answers
Posted 26 Sep 2018 • 1 answer